# SDR AALA202412067262

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 24,663 hours, 10,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR IS DIFFICULT TO ARM AND DISARM. ADJUSTED FORWARD SERVICE DOOR GIRT BAR CLIPS. OPERTIONAL CHECK GOOD. PER GPM 17-11.
